# SDR ASAA2016011914924

- Difficulty date: January 19, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 29,596 hours, 9,092 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020201
- Part serial: 8006
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Part time: 29,596 hours, 9,092 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT WITH BOTH ENGINES RUNNING AND ALL 6 FUEL BOOST PUMPS ON WITH FUEL IN ALL TANKS: FUEL QTY INDICATION IN RT MAIN TANK SLOWLY DECREASED, OVER 2 HRS. FROM 8600 LBS, APPROXIMATELY TO 800 LBS.  OBVIOUSLY SHOWING IMBALANCE OF ABOUT 500 LBS. THIS IMBALANCE QTY HELD STEADY UNTIL CENTER TANK FUEL WAS CONSUMED AND CENTER TANK PUMPS WERE SHUTOFF.  WHEN FUEL WAS BURNED FROM MAIN TANKS, FUEL QTYS DECREASED AS EXPECTED.  FUEL USED AND FUEL FLOWS WERE WELL BALANCED AND FUEL QUANTITIES WERE GENERALLY OTHERWISE WHAT WAS EXPECTED DURING THE COURSE OF THE FLIGHT.  WHEN FUEL WAS BURNED FROM MAIN TANKS, FUEL QUANTITIES DECREASED AS EXPECTED. FUEL USED AND FUEL FLOWS WERE WELL BALANCED AND FUEL QUANTITIES WERE GENERALLY OTHERWISE WHAT WAS EXPECTED DURING THE COURSE OF THE FLIGHT.  ACFT GROUNDED. REPLACED TANK 2 PROBES, F7R, F8R, F9R AND F10R REF MM 28-41-21-400-801, SYSTEM OPS NORMAL AND COMPARISON CHECKS GOOD IAW MM 28-41-00-720-801 AND MM 28-41-00-730-801.
